American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B08) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Pradeep Boggarapu, Luz Roncal and Sundaram Thangavelu. Mixed norm estimates for the Ces\`aro means associated with Dunkl--Hermite expansions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Leonardo Colzani, Giacomo Gigante and Ana Vargas. Localization for Riesz means of Fourier expansions. Trans. Amer. Math. Soc. 366 (2014) 6229-6245.
Abstract, references, and article information   
View Article: PDF

[3] J. Marshall Ash and Laura De Carli. Growth of $L^{p}$ Lebesgue constants for convex polyhedra and other regions. Trans. Amer. Math. Soc. 361 (2009) 4215-4232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Feng Dai and Yuan Xu. Boundedness of projection operators and Cesàro means in weighted $L^p$ space on the unit sphere. Trans. Amer. Math. Soc. 361 (2009) 3189-3221. MR 2485423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Leonardo Colzani. Fourier expansions of functions with bounded variation of several variables. Trans. Amer. Math. Soc. 358 (2006) 5501-5521. MR 2238924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. Móricz, F. Schipp and W. R. Wade. Ces\`aro summability of double Walsh-Fourier series . Trans. Amer. Math. Soc. 329 (1992) 131-140. MR 1030510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Salomon Bochner. Summation of multiple Fourier series by spherical means . Trans. Amer. Math. Soc. 40 (1936) 175-207. MR 1501870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. J. Gergen and S. B. Littauer. Continuity and summability for double Fourier series . Trans. Amer. Math. Soc. 38 (1935) 401-435. MR 1501818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia